# SDR SIMA20170214001

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 32,673 hours, 29,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMGERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD
